Home A linear in memory non-exhaustive algorithm to solve a two-dimensional interval search problem
Article
Licensed
Unlicensed Requires Authentication

A linear in memory non-exhaustive algorithm to solve a two-dimensional interval search problem

  • E. E. Gasanov and A. N. Erokhin
Published/Copyright: October 1, 2004
Become an author with De Gruyter Brill
Discrete Mathematics and Applications
From the journal Volume 14 Issue 6

We suggest an algorithm to solve a two-dimensional interval search problem which is characterised by the memory consumed of order k, the average search time (without the time needed to output the answer) of order √k, where k is the database size.

Published Online: 2004-10-01
Published in Print: 2004-10-01

Copyright 2004, Walter de Gruyter

Downloaded on 30.11.2025 from https://www.degruyterbrill.com/document/doi/10.1515/1569392043272449/html?lang=en
Scroll to top button